I have been on Topamax, well, the generic brand Topiramate 100mg daily for about 4 and a half weeks now for migraines. I have gone through some of the usual side effects: loss of appetite, tingling hands/feet, confusion, and they are beginning to subside for the most part. However, I have noticed that I am starting to itch on my back and on my upper neck around my hairline, especially when I start to work out or increase my movement. I don't believe it is an allergic reaction, since there are no other signs, and I have been on it for over a month now. I have not changed any of my skin care products, or my laundry detergent and I was just wondering if it could be due to Topamax? Has anyone else experienced this with Topamax?
Welcome to the new LiveJournal
Some changes have been made to LiveJournal, and we hope you enjoy them! As we continue to improve the site on a daily basis to make your experience here better and faster, we would greatly appreciate your feedback about these changes. Please let us know what we can do for you!